# SDR AWXA0001582

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6516301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD WL 195 RBL 24-28 ATTACH ANGLE HAS ELONGATED HOLES.  REMOVED AND REPLACED ANGLE AND CLIP IAW BOEING DWG 65-16301 AND SRM 51-40-02 PG 10.
